Streb, Walter
Zur Galoistheorie assoziativer Ringe
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) , p. 111-129
Zbl 0503.16030 | MR 682705
URL stable : http://www.numdam.org/item?id=RSMUP_1982__67__111_0

Bibliographie

[1] S.A. Amitsur, Identities in rings with involution, Israel J. Math., 7 (1969), pp. 63-68. MR 242889 | Zbl 0179.33701

[2] P.M. Cohn, Algebra, Vol. 2, John Wiley & Sons, London, New York, Sydney, Toronto (1977). MR 530404 | Zbl 0341.00002

[3] I.N. Herstein, Noncommutative rings, The Mathematical Association of America (1973). MR 1449137 | Zbl 0874.16001

[4] I.N. Herstein, Rings with involution, The University of Chicago Press, Chicago (1976). MR 442017 | Zbl 0343.16011

[5] N. Jacobson, Structure of rings, American Mathematical Society (1968). MR 81264 | Zbl 0073.02002

[6] V.K. Kharchenko, Identities involving automorphisms, Siberskii Matem. Zhurnal, 17 (1976), pp. 446-467. (English transl. December 1976, pp. 349-363). MR 409546 | Zbl 0355.16008

[7] S. Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Mathematics, Springer-Verlag, Berlin, Heidelberg, New York (1980). MR 590245 | Zbl 0449.16001

[8] L.H. Rowen, Polynomial identities in ring theory, Academic Press, New York, London, Toronto, Sydney, San Francisco (1980). MR 576061 | Zbl 0461.16001